Asymptotic properties of composition operators on the Bergman space

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 39, (2009), Pages 215-239


Namita Das

P.G.Department of Mathematics,

Utkal University, Vani

Vihar, Bhubaneswar- 751004

Orissa

India

mailto:namitadas440@yahoo.co.in

Pabitra Kumar Jena

P.G.Department of Mathematics

Utkal University, Vani

Vihar, Bhubaneswar- 751004

Orissa

India

mailto:pabitramath@gmail.com




Abstract In this paper we derive certain asymptotic properties of composition operators involving the shift operators, Berezin transform and a class of unitary operators defined on the Bergman space. We also discuss about some intertwining properties of composition operators which leads to obtain many ergodicity properties of composition operators.

Keywords composition operators, Bergman space, Berezin transform.

Classification (MSC2000) Primary: 47B38, 47B33, 47B35.

Full text

Full paper

Personal tools